# SDR KCSA101020

- Difficulty date: April 15, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 74,228 hours, 19,290 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 7 INCH CRACK IN NR 4 PYLON O/B FRAME AT NAC STA 236 AND STR 4R.
